Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 618, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 28, 2011, 7:48 AM CDT for 6 counties in Arkansas; DeSoto County, Tunica County, Mississippi; Shelby County, Tipton County, Tennessee. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 7:48 AM CDT (12:48 UTC)
- Expired
- Jun 28, 2011, 8:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 64 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:15 AM CDT | TSTM WND DMG | Millington, TN | TREES REPORTED DOWN ALONG THE 8800 BLOCK OF SHAKERAG ROAD IN MEMPHIS/MILLINGTON. |
| Jun 28, 8:17 AM CDT | TSTM WND DMG | Frayser, TN | MEMPHIS LIGHT GAS AND WATER REPORTS BROKEN TREE LIMBS ON POWER LINES IN THE FRAYSER AREA UP TOWARD MILLINGTON. ABOUT 65 OUTAGES REPORTED ACROSS SHELBY COUNTY...AFFECTING AROUND 2550 PEOPLE. |
| Jun 28, 8:23 AM CDT | TSTM WND DMG | Midtown Memphis, TN | TREE DOWN ON HOUSE ON MCLEAN BLVD. REPORT FROM WREG. TIME ESTIMATED. |
| Jun 28, 8:30 AM CDT | TSTM WND DMG | Cordova, TN | A LARGE TREE BRANCH WAS DOWNED ALONG N. GERMANTOWN ROAD TO THE NORTH OF CLUB PARKWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:17 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 28, 7:06 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2921 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS54 KMEG 281248
SVRMEG
ARC035-037-077-093-111-123-MSC033-143-TNC157-167-281330-
/O.NEW.KMEG.SV.W.0618.110628T1248Z-110628T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
748 AM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 830 AM CDT
* AT 748 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TYRONZA TO JENNETTE TO PALESTINE...OR
ALONG A LINE EXTENDING FROM TYRONZA TO EARLE TO PALESTINE...AND
MOVING EAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
FORREST CITY...HUGHES...MADISON...MARION...MARKED TREE...
PALESTINE...PARKIN...TYRONZA...WEST MEMPHIS...WILSON...WYNNE...
HERNANDO AND HORN LAKE.
THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE...BRANDYWINE
LAKE...CORONEE LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...
MIDWAY LAKE...ROBCO LAKE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3500 9111 3501 9105 3520 9105 3562 9060
3552 8961 3509 8970 3473 9004
TIME...MOT...LOC 1248Z 284DEG 51KT 3552 9025 3521 9037
3496 9084
$$1 follow-up statement
575
WWUS54 KMEG 281306
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
806 AM CDT TUE JUN 28 2011
ARC035-037-077-093-111-123-MSC033-143-TNC157-167-281330-
/O.CON.KMEG.SV.W.0618.000000T0000Z-110628T1330Z/
CROSS AR-MISSISSIPPI AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-
POINSETT AR-DESOTO MS-TUNICA MS-SHELBY TN-TIPTON TN-
806 AM CDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHERN TIPTON...SHELBY...NORTHEASTERN TUNICA...DESOTO...
SOUTHEASTERN POINSETT...CRITTENDEN...ST. FRANCIS...NORTHEASTERN
LEE...SOUTHWESTERN MISSISSIPPI AND CROSS COUNTIES...
AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PECAN POINT TO BRIARK TO
RAWLINSON...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF WILSON TO
WEST MEMPHIS TO 7 MILES WEST OF HUGHES...MOVING EAST SOUTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRDSONG...
EARLE...FORREST CITY...HUGHES...MADISON...MARION...MARKED TREE...
PALESTINE...PARKIN...TURRELL...TYRONZA...WEST MEMPHIS...WYNNE AND
HERNANDO.
THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE...BRANDYWINE
LAKE...CORONEE LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...
MIDWAY LAKE...ROBCO LAKE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3500 9111 3501 9105 3520 9105 3562 9060
3552 8961 3509 8970 3473 9004
TIME...MOT...LOC 1305Z 284DEG 51KT 3546 8996 3515 9008
3490 9055
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:39 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 28, 6:39 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 639 AM CDT TUE JUN 28 2011 .UPDATE...AVIATION DISCUSSION. .PREV DISCUSSION... /ISSUED 210 AM CDT TUE JUN 28 2011/ A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH TODAY AND BRING THE BEST CHANCE FOR RAIN FOR THE UPCOMING WEEK. CURRENTLY...A LINE OF SHOWERS AND THUNDERSTORMS STRETCHES FROM MIDDLE KENTUCKY INTO EXTREME SOUTHEAST MISSOURI. SOME ADDITIONAL SHOWERS HAVE POPPED UP OVER PORTIONS OF NORTHWEST TENNESSEE. MODELS INDICATE THAT ADDITIONAL ACTIVITY WILL BLOSSOM FURTHER WEST ALONG THE FRONT BY 12Z. THUS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE SOME DEVELOPMENT OCCUR OVER THE NEXT 1 TO 3 HOURS. FRONT WILL CONTINUE SINKING SOUTH AND BY 12Z EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO BE OCCURRING ALONG AND AHEAD OF THE FRONT AS THE FRONT INTERACTS WITH DAYTIME HEATING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HIGHS WILL LIKELY BE COOLER TODAY WITH A LOT OF LOCATIONS POSSIBLY SEEING HIGHS IN THE MID TO UPPER 80S THANKS TO CLOUDS AND RAIN. WARMEST TEMPERATURES WILL OCCUR IN NORTH MISSISSIPPI WHERE THEY WILL HAVE A LITTLE LONGER TO WARM UP BEFORE THE FRONT MOVES INTO THE REGION. HIGHS IN NORTH MISSISSIPPI WILL LIKELY BE IN THE MID 90S. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR INTO THE EVENING ACROSS NORTH MISSISSIPPI BUT SHOULD DIE DOWN IN COVERAGE BY MIDNIGHT. WEDNESDAY THROUGH THE END OF THE FORECAST...UPPER RIDGE WILL GRADUALLY BUILD FROM THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI VALLEY. THE RIDGE WILL INTENSIFY BY THE END OF THE WEEK AND BY THE WEEKEND...THE CENTER OF THE RIDGE WILL GRADUALLY START SINKING SOUTH INTO THE MIDSOUTH. THE RIDGE WILL ALLOW FOR DRY CONDITIONS THROUGH THE PERIOD. HIGHS WILL GRADUALLY WARM EACH DAY AND BY THE END OF THE WEEK INTO THE BEGINNING OF THE WEEKEND...READINGS WILL BE IN THE UPPER 90S AND POSSIBLY APPROACHING THE CENTURY MARK. LOWS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES. NORTHEAST WINDS WILL ALLOW DEWPOINTS TO MIX DOWN INTO THE LOWER TO MID 60S THROUGH AT LEAST THURSDAY. HOWEVER BY FRIDAY THROUGH THE WEEKEND...MOISTURE WILL RETURN AS SFC WINDS TURN AROUND TO THE SOUTH. THIS WILL ALLOW DEWPOINTS TO REACH INTO THE LOWER 70S THUS HEAT ADVISORIES MAY BECOME NECESSARY BY THE END OF THE WEEK INTO THE WEEKEND. BY MONDAY...THE GFS IS INDICATING THE RIDGE MAY WEAKEN SOME WHICH MAY ALLOW FOR SOME DIURNAL SHOWERS AND THUNDERSTORMS TO DEVELOP. WILL KEEP A 20 POP OTHERWISE WILL CONTINUE WITH A DRY FORECAST FROM WEDNESDAY THROUGH SUNDAY. KRM .AVIATION... 12Z TAF CYCLE A THUNDERSTORM COMPLEX IS MOVING TO THE EAST SOUTHEAST AT AROUND 40 KTS AND SHOULD IMPACT JBR OVER THE NEXT HOUR AND APPROACH MEM BY 14-15Z. BRIEF IFR OR LOWER VISIBILITY DUE TO HEAVY RAIN WIND GUSTS IN EXCESS OT 40K KNOTS...MOST LIKELY FROM THE NORTHWEST AND FREQUENT LIGHTNING CAN BE EXPECTED. IN ADDITION...AS TEMPERATURES WARM SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREA WIDE. ALL TAF SITES WILL LIKELY BE IMPACTED BY THUNDERSTORMS TODAY RESULTING IN SIMILAR CONDITIONS DESCRIBED ABOVE. TAFS WILL LIKELY NEED FREQUENT UPDATES BASED ON RADAR TRENDS. CONVECTION WILL DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. PATCHY FOG MAY DEVELOP OVERNIGHT...ESPECIALLY WHERE THUNDERSTORMS RESULT IN INCREASED GROUND MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... MEM 91 73 92 71 / 60 10 10 0 MKL 87 66 90 61 / 60 10 10 0 JBR 89 69 93 68 / 60 10 0 0 TUP 94 70 91 64 / 60 20 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 28, 3:19 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 319 AM CDT TUE JUN 28 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 319 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH TODAY AS A COLD FRONT MOVES INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES MAY APPROACH HEAT ADVISORY CRITERIA BY LATER THIS WEEK INTO THIS WEEKEND AS INCREASING HUMIDITY VALUES COMBINE WITH VERY HOT TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS THE ENTIRE MIDSOUTH. KRM
In the hours before
Special weather statement, Jun 28, 6:36 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 636 AM CDT TUE JUN 28 2011 TNZ053-091-092-281200- CHESTER TN-HARDIN TN-MCNAIRY TN- 636 AM CDT TUE JUN 28 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 700 AM CDT FOR... EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... WESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MORRIS CHAPEL AT 636 AM CDT...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CHESTER...HARDIN AND MCNAIRY COUNTIES...INCLUDING LOCATIONS NEAR SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3531 8813 3510 8828 3528 8861 3543 8849 TIME...MOT...LOC 1136Z 302DEG 22KT 3531 8846
Local storm report, Jun 28, 7:35 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM TSTM WND DMG IMBODEN 36.20N 91.18W
06/28/2011 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER LINES DOWN.
0645 AM HAIL POCAHONTAS 36.26N 90.97W
06/28/2011 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
QUARTER SIZED HAIL IN POCAHONTAS
0645 AM TSTM WND DMG POCAHONTAS 36.26N 90.97W
06/28/2011 RANDOLPH AR TRAINED SPOTTER
SEVERAL TREES DOWN AND A 6 FOOT FENCE BLOWN OVER.
0656 AM TSTM WND DMG 1 N IMBODEN 36.22N 91.18W
06/28/2011 RANDOLPH AR LAW ENFORCEMENT
TREES FALLEN OVER HWY 63 NORTH OF IMBODEN.
0715 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/28/2011 M69.00 MPH LAWRENCE AR ASOS
WIND GUST MEASURED AT ASOS SITE IN WALNUT RIDGE
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:46 AM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 44 min |
| Jun 28, 6:27 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 48 min |
| Jun 28, 6:46 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 29 min |
| Jun 28, 6:52 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Lawrence, Poinsett | 23 min |
| Jun 28, 7:13 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 47 min |
| Jun 28, 7:16 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 29 min |
| Jun 28, 7:44 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 46 min |
| Jun 28, 8:10 AM CDT | High Wind Warning | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 5 more | 58 min |
| Jun 28, 8:13 AM CDT | Special Weather Statement | MEG | Phillips | 32 min |
| Jun 28, 8:27 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 48 min |
| Jun 28, 8:30 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 45 min |
| Jun 28, 8:46 AM CDT | Special Weather Statement | MEG | Phillips | 29 min |
| Jun 28, 8:57 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah | 48 min |
| Jun 28, 9:15 AM CDT | Special Weather Statement | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 30 min |
| Jun 28, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more | 41 min |
| Jun 28, 9:45 AM CDT | Special Weather Statement | MEG | Calhoun, Lafayette, Pontotoc, Tallahatchie, Yalobusha | 30 min |
| Jun 28, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo and 1 more | 50 min |
| Jun 28, 10:11 AM CDT | Flash Flood Warning | MEG | Alcorn | 3 hr |
| Jun 28, 10:15 AM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 60 min |
| Jun 28, 10:16 AM CDT | Flash Flood Warning | MEG | Tishomingo | 3 hr |
| Jun 28, 10:59 AM CDT | Special Weather Statement | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 46 min |
| Jun 28, 11:09 AM CDT | Flash Flood Warning | MEG | Lee | 3 hr |
| Jun 28, 11:46 AM CDT | Special Weather Statement | MEG | Monroe | 29 min |
| Jun 28, 6:36 AM CDT | Special Weather Statement | MEG | Hardin | 24 min |
| Jun 28, 8:29 AM CDT | Flash Flood Warning | MEG | Shelby | 2 hr |
| Jun 28, 9:11 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Dyer, Gibson, Haywood and 5 more | 49 min |
| Jun 28, 9:42 AM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Jun 28, 9:56 AM CDT | Flash Flood Warning | MEG | Hardin | 3 hr |
| Jun 28, 10:00 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more | 45 min |
| Jun 28, 10:02 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Gibson, Madison | 2 hr |
| Jun 28, 10:45 AM CDT | Special Weather Statement | MEG | Decatur, Henry, Weakley | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.